Open Access
February, 1971 Simple Proofs of some Theorems on Point Processes
R. K. Milne
Ann. Math. Statist. 42(1): 368-372 (February, 1971). DOI: 10.1214/aoms/1177693523


For stationary point processes in $R^n$ a (proper) distribution of group size is shown to exist and a simple proof of the result: intensity = parameter $\times$ mean group size is given. A generalization of this result to higher order moments is proved by similar methods.


Download Citation

R. K. Milne. "Simple Proofs of some Theorems on Point Processes." Ann. Math. Statist. 42 (1) 368 - 372, February, 1971.


Published: February, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0219.60028
MathSciNet: MR281274
Digital Object Identifier: 10.1214/aoms/1177693523

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 1 • February, 1971
Back to Top